# SDR P5CA9800706

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fasteners
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANCHOR NUTS SURFACE CORROSION ON NR 3 PYLON NAC STA 379 TO 417.  CORROSION REMOVED AND RETREATED PER SRM 51-01-01 AND 51-10-02.
